RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 289–295 (Mi de8566)  

Partial Differential Equations

On the comparison principle for second-order quasilinear elliptic equations

V. V. Kurta

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (914 kB)

English version:
Differential Equations, 1995, 31:2, 266–272

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: V. V. Kurta, “On the comparison principle for second-order quasilinear elliptic equations”, Differ. Uravn., 31:2 (1995), 289–295; Differ. Equ., 31:2 (1995), 266–272

Citation in format AMSBIB
\Bibitem{Kur95}
\by V.~V.~Kurta
\paper On the comparison principle for second-order quasilinear elliptic equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 289--295
\mathnet{http://mi.mathnet.ru/de8566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373790}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 266--272


Linking options:
  • http://mi.mathnet.ru/eng/de8566
  • http://mi.mathnet.ru/eng/de/v31/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019